Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2012 (2012), Article ID 650419, 8 pages
http://dx.doi.org/10.1155/2012/650419
Research Article

A Stochastic Decision Support System for Economic Order Quantity Problem

Department of Industrial Engineering, Iran University of Science and Technology, Narmak, Tehran 16846-13114, Iran

Received 30 April 2012; Revised 15 October 2012; Accepted 17 October 2012

Academic Editor: Zeki Ayag

Copyright © 2012 Amir Yousefli and Mehdi Ghazanfari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amir Yousefli and Mehdi Ghazanfari, “A Stochastic Decision Support System for Economic Order Quantity Problem,” Advances in Fuzzy Systems, vol. 2012, Article ID 650419, 8 pages, 2012. doi:10.1155/2012/650419